A. S. RUSSELL, M.D.; C. R. STILLER, M.D; J. B. DOSSETER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Butler and Rossen (1) recently reported a major alteration in the detected HL-A antigens of lymphocytes in three of four patients taking therapeutic acetylsalicylic acid. They suggested that this may be related to the apparent association of some HL-A antigens with systemic lupus erythematosus. In addition, it could clearly invalidate tissue typing of patients awaiting renal transplants, who may be receiving a variety of drugs; we therefore thought it important to assess this result promptly.
After initial HL-A typing, with the microlymphocytotoxicity test of Terasaki, four volunteers were given acetylsalicylic acid in a dose of 3.6 to
RUSSELL AS, STILLER CR, DOSSETER JB. Acetylsalicylic Acid and HL-A Antigens. Ann Intern Med. 1972;77:321–322. doi: https://doi.org/10.7326/0003-4819-77-2-321
Download citation file:
Published: Ann Intern Med. 1972;77(2):321-322.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use